Alert archive / Massachusetts / Coastal Flood Statements in 2023

Coastal Flood Statement 7, NWS Boston/Norton, MA

July 4, 2023Essex County, Norfolk County, Plymouth County, Massachusetts

NWS Boston/Norton, MA issued this coastal flood statement at Jul 4, 2023, 3:07 PM EDT for Essex County, Norfolk County, Plymouth County, Massachusetts. It took effect at Jul 4, 2023, 10:00 PM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jul 4, 2023, 3:07 PM EDT (19:07 UTC)
In effect from
Jul 4, 2023, 10:00 PM EDT
Expired
Jul 5, 2023, 2:00 AM EDT
In force
4 hr
Issued by
NWS Boston/Norton, MA

Counties Essex County, MA, Norfolk County, MA, Plymouth County, MA

The radar

The Boston radar (KBOX), 38 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2023-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 489 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2023-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
489 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
701 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this coastal flood statement went out at Jul 4, 3:00 PM EDT, 7 minutes earlier.

Area forecast discussion, Jul 4, 3:00 PM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
300 PM EDT Tue Jul 4 2023

.SYNOPSIS...

Warm and muggy weather will continue this afternoon. A final round
of showers and thunderstorms continues into the evening, especially
along an south of the Mass Pike. Torrential rainfall will elevate
the risk for urban and street flooding as well as cause sharp rises
on rivers and creeks. Trending drier for Wednesday and Thursday, but
hot and humid with heat indices possibly reaching into the lower to
middle 90s.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...

Flash flooding continues in northern Connecticut where a training
line of storms has formed along a stationary boundary, dropping 2-3
inches of rain in the last few hours with rainfall rates of 1 to 2
inches of rain an hour. This combined with the rain over the last
few days has primed rivers for flooding as well. Dual-pol rainfall
estimates portions of CT to have received 6 to 9 inches of rain the
last 48 hours. The boundary is extending from a surface low over
western CT that won't move much over the next few hours so this
afternoon will be the peak for the threat of flash flooding and
river flooding in the vicinity of that boundary where moisture
convergence is maximized. Neighborhood probabilities from the HREF
continue to indicate 1-2 inches of rain likely across CT/RI/eastern
MA in the next few hours; this makes sense as the environment
remains favorable with PWATs over 2 inches and warm cloud depths all
in the axis of highest instability (2500 J/kg of CAPE over CT). As
the boundary sinks southeast this evening showers and convection
should move offshore by sundown boding well for any outdoor
activities mid-late evening. One hiccup though may be the return of
low clouds and fog that look to move onshore following the rain.

Tonight once the convection exits it will leave a dry but
moist environment in its wake, with dewpoints remaining in the mid
60s at the surface meaning humid conditions continue with the
potential for fog. Low stratus clouds will also be an issue,
especially for areas east of a Worcester to Providence line. Lows
will be limited by the elevated dewpoints, in the mid to upper 60s.
Given very high astronomical tides a Coastal Flood Statement is in
effect for portions of eastern MA where pockets of very minor
coastal flooding or splashover is possible during tonight's high
tide.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...

Wednesday finally a pattern chance arrives with mid level ridging
building in with subsidence and drier weather resulting. We'll see
plenty of sun which, with 850 mb temps in the 16-18C range, will
result in highs much warmer than today, in the upper 80s to low 90s.
Model soundings indicate a layer of moisture at 850 mb which will
allow for widespread diurnal clouds to pop up by late morning but
more sun than clouds are expected. There will be enough moisture
present that with diurnal heating/instability present and some weak
convergence at the surface we could see a few pop up showers. Better
chance of staying dry, though. Dry conditions continue overnight
with clearing skies by sunset and loss of diurnal heating. However,
moist southerly flow at the surface will bring in the chance for fog
and low status to much of the region overnight.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...

Highlights...

* Drier Thu, but very warm and humid

* Risk for a few showers and thunderstorms increases Fri into early
  next week, but with many hours of dry weather. High humidity, too.

Details...

Starting to get a little more focus on the details into this
weekend, but still have below average confidence from this weekend
into early next week. So kept the forecast more general to account
for the uncertainty.

Forecast still looking mainly dry for Thursday for most of our
region. There could be some afternoon spot showers across the
interior.

An approaching cold front Friday into Saturday should lead to
another round of showers. A different outcome has now become a
possibility, one where this front moves completely offshore by
Sunday and another front stalls well to our northwest. This would
still maintain the humidity and the risk for showers and
thunderstorms, but the main focus would not be across southern New
England. A weak surface low pressure now looks like it holds south
of our region into Tuesday. This shift of a significant synoptic
feature is why there is low confidence in the forecast details for
this weekend into early next week.

The heat continues into Thursday, before a general cooling trend
next weekend into early next week. Still quite humid through this
portion of the forecast.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Forecast Confidence Levels:

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

18Z TAF Package

This afternoon: Moderate confidence.

MVFR-IFR cigs, with IFR likely across extreme eastern MA, though
confidence is low in how far inland the IFR will reach before
this evening. Showers/t-storms expected during the afternoon,
especially along and south of the Mass Pike, ending by 00Z.
Wind directions will be variable, mostly N-NE across northern/NE
MA and SW near the south coast as a quasi- stationary boundary
will lie across SNE.

Tonight: Moderate confidence.

Any lingering showers/t-storms near the south coast will
dissipate in the evening. Mainly VFR CT valley with improving
conditions overnight across rest of interior. However, IFR-
LIFR stratus and fog will persist across eastern MA/RI,
possibly improving late away from SE New Eng coast.

Wednesday: Moderate confidence.

VFR. Isolated shower/t-storm possible in the afternoon in the
interior but confidence is low. Light winds interior with sea-
breezes developing along the coast.

Wednesday night: High confidence.

VFR. Winds light and variable.

BOS Terminal...Moderate Confidence in TAF. T-storm risk
increases now through 22Z but probability is low. Better chance
appears to be south and SW of BOS where instability will be
greater.

BDL Terminal...Moderate Confidence in TAF.

Outlook /Thursday through Saturday/...

Thursday: Mainly VFR, with local MVFR possible. Slight chance
SHRA.

Thursday Night: VFR.

Friday through Friday Night: Mainly VFR, with local MVFR
possible. Slight chance SHRA.

Saturday: Mainly VFR, with areas MVFR possible. Slight chance
SHRA, isolated TSRA.

&&

.MARINE...
Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

Quiet boating conditions with light winds with gusts under 20 kt and
seas below SCA through Wednesday night. The main impact on the
waters will be poor vsby in fog today and lasting through Wednesday
night. Scattered t-storms are possible this afternoon into the
evening followed by dry weather overnight through Wednesday
night.

Outlook /Thursday through Saturday/...

Wednesday Night through Friday Night: Winds less than 25 kt.

Saturday: Winds less than 25 kt. Slight chance of rain showers.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch until 2 AM EDT Wednesday for CTZ002>004.
MA...Flood Watch until 2 AM EDT Wednesday for MAZ003>005-010>013-
     017>021-026.
RI...Flood Watch until 2 AM EDT Wednesday for RIZ001>007.
MARINE...None.

&&

SYNOPSIS...Belk/BW
NEAR TERM...BW
SHORT TERM...BW
LONG TERM...Belk
AVIATION...Belk/BW
MARINE...Belk/BW
HYDROLOGY...
Hazardous weather outlook, Jul 4, 4:10 AM EDT, 10 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
410 AM EDT Tue Jul 4 2023

CTZ002>004-MAZ003>005-010>013-017-026-RIZ001-002-050815-
Hartford CT-Tolland CT-Windham CT-Eastern Franklin MA-
Northern Worcester MA-Central Middlesex MA-Eastern Hampshire MA-
Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA-
Northern Bristol MA-Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-
410 AM EDT Tue Jul 4 2023

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, southeastern Massachusetts,
western Massachusetts and northern Rhode Island.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MAZ002-006>009-014>016-018>024-RIZ003>008-050815-
Western Franklin MA-Western Essex MA-Eastern Essex MA-
Western Hampshire MA-Western Hampden MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Western Plymouth MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Barnstable MA-Dukes MA-Nantucket MA-Western Kent RI-Eastern Kent RI-
Bristol RI-Washington RI-Newport RI-Block Island RI-
410 AM EDT Tue Jul 4 2023

This Hazardous Weather Outlook is for eastern Massachusetts,
northeastern Massachusetts, southeastern Massachusetts, western
Massachusetts, northern Rhode Island and southern Rhode Island.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-050815-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
410 AM EDT Tue Jul 4 2023

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Jul 4, 12:31 PM EDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
1231 PM EDT Tue Jul 4 2023

CTZ002-003-041730-
Hartford CT-Tolland CT-
1231 PM EDT Tue Jul 4 2023

...A thunderstorm with torrential rainfall will impact portions of
southwestern Tolland and southeastern Hartford Counties through 130
PM EDT...

At 1230 PM EDT, Doppler radar was tracking a thunderstorm with
torrential rainfall over West Hartford, moving northeast at 20 mph.

HAZARD...Minor flooding.

SOURCE...Radar indicated.

IMPACT...Minor nuisance flooding of typically flood prone areas.

Locations impacted include...
Hartford, New Britain, West Hartford, Manchester, East Hartford,
Glastonbury, Newington, Vernon, Wethersfield, South Windsor,
Farmington, Berlin, Rocky Hill, Avon, Coventry, Hebron, Marlborough,
Columbia, Bolton and Andover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4164 7280 4179 7287 4182 7234 4169 7232
TIME...MOT...LOC 1630Z 232DEG 16KT 4179 7274

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

Frank
Local storm report, Jul 4, 12:53 PM EDT, 2 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Boston/Norton MA
1253 PM EDT Tue Jul 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     Flood            Stafford Springs        41.95N 72.31W
07/04/2023                   Tolland            CT   Amateur Radio

            6 to 10 inches of flood waters intersection
            of Furnace Ave and River Road.

1200 PM     Flood            Stafford Springs        41.95N 72.31W
07/04/2023                   Tolland            CT   Amateur Radio

            Tree down on wires and phone pole down
            apparently due to saturated ground due to
            flooding.

&&
Local storm report, Jul 4, 1:33 PM EDT, 1 hour 34 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Boston/Norton MA
133 PM EDT Tue Jul 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     Flood            Stafford Springs        41.95N 72.31W
07/04/2023                   Tolland            CT   Amateur Radio

            6 to 10 inches of flood waters intersection
            of Furnace Ave and River Road.

1200 PM     Flood            Stafford Springs        41.95N 72.31W
07/04/2023                   Tolland            CT   Amateur Radio

            Tree down on wires and phone pole down
            apparently due to saturated ground due to
            flooding.

1200 PM     Flood            Stafford                41.99N 72.29W
07/04/2023                   Tolland            CT   Public

            Significant street flooding in downtown
            Stafford.

0105 PM     Flood            Hartford                41.77N 72.68W
07/04/2023                   Hartford           CT   Amateur Radio

            Car stuck in flood waters on Prospect
            Avenue.

0110 PM     Flood            Hartford                41.77N 72.68W
07/04/2023                   Hartford           CT   Fire Dept/Rescue

            Car stuck in flood waters on Homestead
            Avenue relayed by Amatuer Radio.

0111 PM     Flood            Hartford                41.77N 72.68W
07/04/2023                   Hartford           CT   Amateur Radio

            Several cars stuck in flood waters on
            Scarborough Street. Road being closed.

0114 PM     Flood            Hartford                41.77N 72.68W
07/04/2023                   Hartford           CT   Fire Dept/Rescue

            Basement flooded on Harold Street. Car stuck
            in street flooding on Martin Street relayed
            by Amateur Radio.

0120 PM     Flood            Hartford                41.77N 72.68W
07/04/2023                   Hartford           CT   Fire Dept/Rescue

            Cars stuck in flood waters on Albany Avenue.
            Water rescues in progress. Water level is
            knee deep according to FD. Relayed by
            Amateur Radio.

&&
Special weather statement, Jul 4, 1:44 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
144 PM EDT Tue Jul 4 2023

CTZ002>004-041845-
Hartford CT-Tolland CT-Windham CT-
144 PM EDT Tue Jul 4 2023

...A strong thunderstorm will impact portions of southern Windham,
southern Tolland and southeastern Hartford Counties through 245 PM
EDT...

At 144 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hebron, or near Glastonbury, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Strong winds could cause minor damage such as downed
         branches. Little to no impact from hail is expected.

Locations impacted include...
Manchester, Glastonbury, Mansfield, Windham, Plainfield, Willimantic,
Killingly, Coventry, Hebron, Brooklyn, Marlborough, Columbia,
Canterbury, Bolton, Andover, Chaplin, Hampton and Scotland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.

&&

LAT...LON 4178 7254 4179 7187 4164 7189 4163 7196
      4166 7213 4166 7216 4171 7224 4169 7227
      4167 7227 4164 7233 4161 7233 4159 7239
      4160 7241 4158 7246 4165 7251 4164 7256
TIME...MOT...LOC 1744Z 273DEG 20KT 4169 7245

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Belk
Special weather statement, Jul 4, 2:14 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
214 PM EDT Tue Jul 4 2023

CTZ004-MAZ013-017-020-RIZ001-002-004-005-041915-
Windham CT-Western Norfolk MA-Northern Bristol MA-
Southern Bristol MA-Northwest Providence RI-Bristol RI-
Eastern Kent RI-Southeast Providence RI-
214 PM EDT Tue Jul 4 2023

...A strong thunderstorm will impact portions of east central
Windham, southwestern Norfolk, northwestern Bristol, northeastern
Kent, Providence and northern Bristol Counties through 315 PM EDT...

At 214 PM EDT, Doppler radar was tracking a strong thunderstorm near
Glocester, or 10 miles west of Johnston, moving east at 15 mph.

HAZARD...Minor flooding.

SOURCE...Radar indicated.

IMPACT...Minor nuisance flooding of typically flood prone areas.

Locations impacted include...
Providence, Warwick, Cranston, Pawtucket, East Providence,
Cumberland, North Providence, Johnston, North Attleborough,
Attleboro, Smithfield, Lincoln, Central Falls, Killingly, Barrington,
Burrillville, Swansea, Seekonk, North Smithfield and Rehoboth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4174 7140 4174 7180 4192 7183 4201 7129
      4174 7125 4174 7128 4176 7128 4174 7129
      4173 7132 4174 7135 4179 7137 4178 7139
      4174 7138 4173 7139
TIME...MOT...LOC 1814Z 263DEG 14KT 4185 7172

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

Belk
Special weather statement, Jul 4, 3:03 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
303 PM EDT Tue Jul 4 2023

MAZ017-018-020-021-RIZ002-005-042000-
Northern Bristol MA-Southern Bristol MA-Southern Plymouth MA-
Western Plymouth MA-Bristol RI-Southeast Providence RI-
303 PM EDT Tue Jul 4 2023

...A strong thunderstorm will impact portions of southwestern
Plymouth, central Bristol and east central Providence Counties
through 400 PM EDT...

At 303 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rehoboth, or near Pawtucket, moving east at 15 mph.

HAZARD...Minor flooding.

SOURCE...Radar indicated.

IMPACT...Minor nuisance flooding of typically flood prone areas.

Locations impacted include...
Pawtucket, Taunton, East Providence, North Attleborough, Bridgewater,
Attleboro, Middleborough, Easton, Norton, Somerset, Barrington,
Swansea, East Bridgewater, Seekonk, Raynham, Rehoboth, Lakeville,
Hanson, Freetown and Halifax.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

&&

LAT...LON 4177 7111 4179 7112 4177 7112 4177 7134
      4194 7136 4203 7088 4176 7084
TIME...MOT...LOC 1903Z 264DEG 12KT 4187 7126

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

Belk

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 8:44 PM EDTCoastal Flood StatementBOXBarnstable, Essex, Norfolk, Plymouth5 hr
Jul 4, 4:12 AM EDTSpecial Marine WarningBOX48 min
Jul 4, 11:12 AM EDTFlash Flood WarningBOXHampden4 hr
Jul 4, 11:41 AM EDTSpecial Weather StatementBOXHampden64 min
Jul 4, 11:54 AM EDTSpecial Marine WarningBOX66 min
Jul 4, 3:03 PM EDTSpecial Weather StatementBOXBristol57 min
Jul 4, 3:10 PM EDTFlash Flood WarningBOXBristol, Plymouth2 hr
Jul 4, 3:38 PM EDTSpecial Weather StatementBOXPlymouth67 min
Jul 4, 4:03 PM EDTFlash Flood WarningBOXBristol, Plymouth89 min
Jul 4, 2:14 PM EDTSpecial Weather StatementBOXProvidence61 min
Jul 4, 2:43 PM EDTFlash Flood WarningBOXKent, Providence, Washington3 hr
Jul 4, 4:17 PM EDTSpecial Weather StatementBOXNewport, Washington58 min
Jul 3, 8:03 PM EDTSpecial Weather StatementBOX57 min
Jul 3, 8:30 PM EDTSpecial Weather StatementBOX60 min
Jul 3, 8:40 PM EDTFlash Flood WarningBOXCapitol Planning Region, Northeastern Connecticut Planning Region3 hr
Jul 3, 9:51 PM EDTSpecial Weather StatementBOX54 min
Jul 3, 11:30 PM EDTSpecial Weather StatementBOX60 min
Jul 3, 11:47 PM EDTFlash Flood WarningBOXNortheastern Connecticut Planning Region98 min
Jul 4, 10:47 AM EDTSpecial Weather StatementBOX88 min
Jul 4, 10:58 AM EDTAreal Flood WarningBOX9 hr
Jul 4, 12:31 PM EDTSpecial Weather StatementBOX59 min
Jul 4, 12:48 PM EDTFlash Flood WarningBOXCapitol Planning Region4 hr
Jul 4, 1:32 PM EDTFlash Flood Warning Considerable damage threatBOXCapitol Planning Region3 hr
Jul 4, 1:44 PM EDTSpecial Weather StatementBOX61 min
Jul 4, 2:09 PM EDTFlash Flood WarningBOXNortheastern Connecticut Planning Region2 hr

Nearby

Coastal Flood Statements in Massachusetts, 2023Every coastal flood statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.